Has a body else experience weight gain using advair disk

Has a body else experience weight gain using advair disk

A MyCOPDTeam Member said:

Advair shouldn't cause a weight gain. What usually causes weight gain with people with COPD is not exercising enough. Calories in should be equal to or less than calories expended. Take a 30 minute walk every day and you'll probably begin to lose that weight. I've been on Advair for well over 10 years and when I gain weight it's because I'm eating too much and not exercising enough.

posted about 4 years ago
A MyCOPDTeam Member said:

Get a fit bit and track your food/activity level. Really helps.

posted about 2 years ago
A MyCOPDTeam Member said:

I haven't gained any weight using spiriva & Seravant, but do try to keep as busy as possible. I find COPD keeps me from over eating, can't breathe very good if I do. I do exercise 1 hour 5 times a week, not only keeps my weight down but is so good for me. I have to use my oxygen when exercising. Don't do it because I love it,but never say when I'm done " wish I hadn't done that". Good luck

posted about 4 years ago
A MyCOPDTeam Member said:

Right on. I exercise 4 days a week for an hour each time. Sometimes I can't make it the whole exercise but that's ok. It's ok to take a break then go back to it

posted about 4 years ago
A MyCOPDTeam Member said:

I used it too and have steady lost weight.

posted about 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in